# SDR DALA14028079203

- Difficulty date: April 7, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 50,943 hours, 27,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME TO SKIN FINGER DOUBLER AT L2R FORWARD SIDE OF STA 1520 FRAME. NR 62.  REPAIRED CRACKED DOUBLER IAW SRM 53-10-03, FIG 20 AND ERA 524742-14, REV O.
